# SDR WX0A2020082673564

- Difficulty date: August 25, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 40,572 hours, 33,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ESPU BATTERY CHECK. BATTERY AT POSTION 12WL SHOWING FAILED ON MCDU / REMOVED AND REPLACED ESPU BATTERY AT POSTION 12WL IAW AMM 33-51-38-00-002-A AND AMM 33-51-38-400-002. OPS CHECK GOOD."
